Alert archive / Washington / River Flood Warnings in 2012

River Flood Warning 44, NWS Portland, OR

November 18, 2012Wahkiakum County, Washington

NWS Portland, OR issued this river flood warning at Nov 18, 2012, 9:30 PM PST for Wahkiakum County, Washington. It took effect at Nov 19, 2012, 4:41 AM PST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2012, 9:30 PM PST (05:30 UTC)
In effect from
Nov 19, 2012, 4:41 AM PST
Expired
Nov 20, 2012, 11:43 AM PST
In force
31 hr
Issued by
NWS Portland, OR
Flood severity
Minor

County Wahkiakum County, WA

The radar

The Portland,OR radar (KRTX), 74 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grays River at Covered Bridge near Rosburg (GRRW1).

Action stage
27.5 ft
Minor stage
28.5 ft
Moderate stage
30.5 ft
Major stage
32.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this river flood warning went out at Nov 18, 8:43 PM PST, 47 minutes earlier.

Area forecast discussion, Nov 18, 8:43 PM PST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
843 PM PST SUN NOV 18 2012

.SYNOPSIS...A STRONG VERY MOIST FRONT HAS MOVED INTO SOUTHWEST
WASHINGTON AND MUCH OF NORTHWEST OREGON THIS EVENING....WITH HEAVY
RAIN AT TIMES. SEVERAL WAVES WILL MOVE ALONG THE FRONT AND CONTINUE
THE HEAVY RAIN THROUGH MONDAY INTO MONDAY NIGHT. THE FRONT WILL EASE
INTO THE SOUTH WILLAMETTE VALLEY MONDAY NIGHT...THEN MOVE SOUTH OF
THE AREA TUESDAY MORNING. A COOLER SYSTEM WITH LOWER SNOW LEVELS WILL
SPREAD IN LATER TUESDAY THROUGH WEDNESDAY...DECREASING THE HEAVY RAIN
BUT SPREADING MORE SNOW INTO THE CASCADES AGAIN. ANOTHER SIGNIFICANT
FRONTAL SYSTEM IS EXPECTED LATE THIS WEEK OR NEXT WEEKEND.
&&

.SHORT TERM...THE FIRST IN A SERIES OF ACTIVE SYSTEMS WAS MOVING
THROUGH OUR FORECAST AREA THIS EVENING...AND HAD PUSHED A SLOW MOVING
FRONT ONTO THE COAST AND INTO SOUTHWEST WASHINGTON. THIS WAS
PRODUCING HEAVY RAIN FROM THE NORTH OREGON COAST UP INTO SOUTHWEST
WASHINGTON. SNOW LEVELS WERE STILL LOW UP IN THE SOUTH WASHINGTON AND
NORTH OREGON CASCADES...AND WILL LEAVE THE SNOW ADVISORY UP OVERNIGHT
BEFORE SNOW LEVELS RISE. OTHERWISE THE HEAVY RAIN WILL CONTINUE AT
TIMES ACROSS THE NORTHWEST HALF TO TWO THIRDS OF OUR AREA.

STRONG WINDS WILL CONTINUE ALONG THE COAST THROUGH TONIGHT INTO
MONDAY EVENING...EXCEPT PROBABLY NOT ON THE SOUTH WASHINGTON COAST AS
THE FRONT HAS SAGGED SOUTH OF THEIR AREA. BUT THERE ARE SEVERAL WAVES
UPSTREAM THAT WILL KEEP THE PRECIPITATION GOING STRONG OVERNIGHT AND
THROUGH MONDAY AND MONDAY NIGHT. THE WINDS WILL DECREASE MONDAY
EVENING ON THE CENTRAL COAST.

THE FRONT WILL SAG SOUTH ON MONDAY NIGHT...WITH THE AXIS OF HEAVY
RAIN SHIFTING TOWARD THE CENTRAL OREGON COAST AND SOUTHERN WILLAMETTE
VALLEY. THE FRONT WILL FINALLY SAG SOUTH OF THE AREA TUESDAY MORNING
WITH DECREASING PRECIPITATION.

RAINFALL TOTALS THROUGH TUESDAY MORNING COULD REACH 7 INCHES IN THE
COASTAL MOUNTAINS AND THE SOUTH WASHINGTON CASCADES AND NEAR MOUNT
HOOD...WITH CLOSE TO 3 INCHES IN THE VALLEYS AND IN THE LANE COUNTY
CASCADES. THESE TYPE OF TOTALS ARE CLEARLY ENOUGH TO PUSH SOME RIVERS
CLOSE TO OR POSSIBLE ABOVE FLOOD STAGE. A FLOOD WATCH IS IN EFFECT
FOR THIS. RIVERS OF INTEREST INCLUDE MANY COASTAL RIVERS... AND
WILLAMETTE TRIBUTARIES SUCH AS THE LUCKIAMUTE...MARYS...SOUTH
YAMHILL...AND CLACKAMAS AND SANDY RIVER...AS WELL AS JOHNSON CREEK.
URBAN FLOODING WILL ALSO BE A CONCERN ESPECIALLY WITH A LOT OF LEAVES
DOWN ON THE GROUND RIGHT NOW.

THE MOIST FRONT FINALLY MOVES SOUTH TUESDAY AS ANOTHER COOLER SYSTEM
SPREADS IN FROM THE WEST AND DROPS SNOW LEVELS...REACHING PASS LEVELS
BY WEDNESDAY. WE MAY NEED A SNOW ADVISORY FOR THE CASCADES AT THAT
POINT. TOLLESON

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
WED EVENING THROUGH SUNDAY...A	BROAD TROUGH OVER WESTERN CANADA
CONTINUES WESTERLY FLOW ALOFT OVER THE PACIFIC NORTHWEST. BROAD UPPER
RIDGING TO THE SOUTH AROUND MIDWEEK BUMPS THE STRONGEST FLOW ALOFT
NORTHWARD BY EARLY FRIDAY. MODEL SOLUTIONS DIVERGE SOMEWHAT HERE. THE
GFS...ECMWF AND CANADIAN ALL SHOW MOIST SOUTHWESTERLY FLOW PUSHING
INTO THE NORTHWEST...WITH THE FOCUS OF THE MOISTURE MOVING INTO
WESTERN WASHINGTON INITIALLY. THE GFS TENDS TO DROP MOISTURE FARTHER
SOUTH INTO WESTERN OREGON FASTER...WHILE ECMWF HOLDS MUCH OF THE
MOISTURE IN WASHINGTON THROUGH SAT NIGHT. LEANED TOWARD THE DRIER
ECMWF IN PREPARING THE EXTENDED FORECAST. EVENTUALLY THE FRONT
ASSOCIATED WITH THE PLUME OF MOISTURE ROTATES TO A MORE
NORTHEAST-SOUTHWEST ORIENTATION BY SUNDAY THEN FINALLY PROGRESSES
EASTWARD.  KWELSON
&&

.AVIATION...VFR INLAND...WITH MVFR AND LOCAL IFR ON COAST. AFTER
07Z...WILL SEE INCREASING MVFR INLAND. MTN OBSCURATIONS CONTINUE DUE
TO CLOUDS GUSTY S WINDS ON COAST...AND OVER HIGHER TERRAIN AND
EXPOSED INTERIOR LOCALES TONIGHT. WILL HAVE SIGNIFICANT INCREASE OF
SOUTH BETWEEN 12Z AND 15Z ACROSS REGION AS FRONT OFFSHORE APPROACHES.
EXPECT AFTER 15Z S WIND GUSTS OF OVER 50 KT JUST ABOVE HIGHER
TERRAIN...AND ALONG THE COAST.

KPDX AND APPROACHES...VFR THIS EVENING...BUT INCREASING MVFR BETWEEN
05Z AND 08Z AS RAIN INCREASES. GRADIENT SUCH THAT E WINDS CONTINUE AT
KPDX TONIGHT...THEN TURNING SOUTH AND INCREASING AFTER 15Z OR 16Z
WITH GUSTS 30 TO 35 KT. 		     ROCKEY.
&&

.MARINE...STRONG WARM FRONT NOW LIFTING ACROSS THE COASTAL WATERS.
THIS GIVING STORM FORCE WIND GUSTS FOR NEXT FEW HOURS...WITH SEAS
RUNNING AT 18 TO 24 FT. WIND AND SEAS LET UP A BIT BETWEEN 10 PM AND
4 AM....ESPECIALLY N OF ASTORIA.

AFTER 4 AM...VIGOROUS COLD FRONT WILL PUSH INTO THE REGION. WINDS
WILL DRAMATICALLY INCREASE AFTER 4 AM...WITH STORM FORCE WINDS ALONG
THE OREGON COAST A GALE FORCE WINDS ON WASHINGTON COASTAL WATERS.
WITH THE WIND BLOWING FOR QUITE SOME TIME FROM THE SOUTH...EXPECT
VERY CHOPPY AND CHAOTIC SEAS...BUILDING UP FROM NEAR 22 TO 25 FT ON
WASHINGTON WATERS...BUT 26 TO 32 FT ALONG THE OREGON COAST.
&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH FROM MIDNIGHT PST TONIGHT THROUGH TUESDAY MORNING
	 FOR MUCH OF NORTHWEST OREGON...EXCLUDING LANE COUNTY
	 CASCADES AND LANE COUNTY FOOTHILLS.
     WINTER WEATHER ADVISORY UNTIL 2 AM MONDAY FOR N OREGON CASCADES.
     HIGH SURF ADVISORY THROUGH MONDAY EVENING FOR THE NORTH AND
	 CENTRAL OREGON COAST.
     HIGH WIND WARNING UNTIL 7 PM PST MONDAY FOR CENTRAL COAST RANGE
	 OF WESTERN OREGON-COAST RANGE OF NORTHWEST OREGON.
     HIGH WIND WARNING UNTIL 4 PM PST MONDAY FOR NORTH OREGON COAST.
     WIND ADVISORY TONIGHT CENTRAL WILLAMETTE VALLEY.

WA...FLOOD WATCH FROM MIDNIGHT PST TONIGHT THROUGH TUESDAY MORNING
	 FOR SOUTHWEST WASHINGTON.
     WINTER WEATHER ADVISORY UNTIL 4 AM MONDAY FOR SOUTH WASHINGTON
	 CASCADES.
     HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR SOUTH
	 WASHINGTON COAST.

PZ...STORM WARNING UNTIL 4 PM PST MONDAY FOR ALL COASTAL WATERS.
     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR CONDITIONS THROUGH
	 MONDAY EVENING.

&&

MORE WEATHER INFORMATION ONLINE AT...HTTP://WEATHER.GOV/PORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Nov 18, 6:19 AM PST, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
619 AM PST SUN NOV 18 2012

ORZ001-WAZ021-191600-
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
619 AM PST SUN NOV 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH WASHINGTON COAST
AND NORTH OREGON COAST.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING THIS AFTERNOON AND EVENING...LOOK ONLINE AT
WEATHER.GOV OR SEE PDXNPWPQR FOR FURTHER DETAILS.

RAIN WILL INCREASE TODAY...BECOMING HEAVY AT TIMES BY TONIGHT.
RAINFALL AMOUNTS MAY BE ENOUGH TO CAUSE FLOODING ON SOME
DRAINAGES...ESPECIALLY SMALL CREEKS AND STREAMS. A FLOOD WATCH IS
IN EFFECT THIS EVENING THROUGH LATE MONDAY NIGHT. LOOK ONLINE OR
SEE PDXFFAPQR FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS WILL LIKELY CONTINUE INTO MONDAY...AND MAY EVEN BE
STRONGER THAN THOSE EXPERIENCED TODAY. HEAVY RAIN WILL CONTINUE
INTO MONDAY...WITH SOME FLOODING POSSIBLE. LOOK ONLINE AT
WEATHER.GOV FOR THE LATEST BULLETINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ002-004-191600-
CENTRAL OREGON COAST-CENTRAL COAST RANGE OF WESTERN OREGON-
619 AM PST SUN NOV 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL OREGON COAST AND
COAST RANGE.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL BEGIN THIS AFTERNOON...AND A HIGH WIND WARNING
IS IN EFFECT FOR THE COAST. THERE IS A POSSIBILITY THESE STRONGER
WINDS WILL AFFECT THE COAST RANGE AS WELL. SEE PDXNPWPQR OR LOOK
ONLINE FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG AND POTENTIALLY DAMAGING WINDS ARE EXPECTED MONDAY AS A
STRONG COLD FRONT MOVES ONSHORE. LOOK ONLINE OR SEE PDXNPWPQR FOR
THE LATEST WATCHES AND WARNINGS.

RAIN WILL BECOME HEAVY MONDAY AND MAY CAUSE FLOODING ON SOME AREA
DRAINAGES. A FLOOD WATCH HAS BEEN ISSUED...LOOK ONLINE OR SEE
PDXFFAPQR FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ003-005-006-WAZ020-022-039-040-191600-
COAST RANGE OF NORTHWEST OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-WILLAPA HILLS-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
619 AM PST SUN NOV 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT...AS RAIN IS EXPECTED TO
BECOME HEAVY ACROSS THE AREA. LOOK ONLINE OR SEE PDXFFAPQR FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLOOD WATCH EXTENDS INTO MONDAY AS HEAVY RAIN IS EXPECTED TO
CONTINUE. LOOK ONLINE OR SEE PDXFFAPQR FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ007>014-WAZ019-023-191600-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-
WESTERN COLUMBIA RIVER GORGE-NORTHERN OREGON CASCADE FOOTHILLS-
NORTHERN OREGON CASCADES-CASCADE FOOTHILLS IN LANE COUNTY-
CASCADES IN LANE COUNTY-UPPER HOOD RIVER VALLEY-
SOUTH WASHINGTON CASCADES-
619 AM PST SUN NOV 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

WINTER WEATHER ADVISORIES ARE IN EFFECT FOR THE CASCADES OF
SOUTHERN WASHINGTON AND NORTHERN OREGON. SNOW WILL AFFECT MOST
CASCADE PASSES THIS MORNING...BUT SNOW LEVELS ARE EXPECTED TO RISE
ABOVE THE PASSES THIS AFTERNOON AND EVENING. LOOK ONLINE OR SEE
PDXWSWPQR FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FLOOD WATCH HAS BEEN ISSUED FOR MONDAY AND TUESDAY AS HEAVY RAIN
IS EXPECTED TO CAUSE THE POTENTIAL FOR FLOODING ON AREA RIVERS.
LOOK ONLINE OR SEE PDXFFAPQR FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ210-250-255-270-275-191600-
COLUMBIA RIVER BAR-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
619 AM PST SUN NOV 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS WILL CONTINUE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STORM FORCE WINDS ARE POSSIBLE MONDAY. ACTIVE WEATHER WILL
CONTINUE FOR MUCH OF THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND

In the hours before

Special weather statement, Nov 18, 7:51 PM PST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PORTLAND OR
751 PM PST SUN NOV 18 2012

ORZ005>008-WAZ022-039-191500-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...CLATSKANIE...HILLSBORO...
PORTLAND...OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...DALLAS...
EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...CASTLE ROCK...
VANCOUVER...BATTLE GROUND...WASHOUGAL
751 PM PST SUN NOV 18 2012

...WINDY CONDITIONS EXPECTED INLAND OVER THE SOUTHWEST WASHINGTON
AND NORTHWEST OREGON VALLEYS TONIGHT AND MONDAY...

A STRONG PACIFIC FRONT WILL SLOWLY MOVE THROUGH SOUTHWEST
WASHINGTON AND NORTHWEST OREGON TONIGHT AND MONDAY.

BESIDES PRODUCING AREAS OF HEAVY RAIN AND STRONG COASTAL WINDS...
THE FRONT WILL ALSO PRODUCE BRISK WINDS OVER THE INLAND VALLEYS
TONIGHT AND MONDAY. SOUTH WIND WILL BE 15 TO 25 MPH WITH GUSTS TO
AROUND 40 MPH AT TIMES TONIGHT AND MONDAY.

HOWEVER...WINDS IN THE PORTLAND AND VANCOUVER AREA TONIGHT WILL
TEND TO STAY OUT OF THE SOUTHEAST 15 TO 25 MPH AT TIMES...BUT WILL
LIKELY TURN MORE SOUTHERLY ON MONDAY WITH GUSTS CLOSE TO 40 MPH AT
TIMES POSSIBLE.

BE SURE TO MONITOR THE LATEST FORECASTS AND STATEMENTS CONCERNING
WEATHER THROUGHOUT THE COMING WEEK. MORE RAIN AND WIND IS POSSIBLE
THROUGH THE WEEK AS SEVERAL MORE STORM SYSTEMS MOVE IN.

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 4:30 PM PSTStorm WarningPQR24 hr
Nov 18, 6:15 PM PSTHigh Surf AdvisoryPQR26 hr
Nov 18, 8:43 PM PSTWind AdvisoryPQR21 hr
Nov 19, 1:01 AM PSTRiver Flood WarningPQRClatsop, Tillamook59 hr
Nov 19, 3:26 AM PSTCoastal Flood AdvisoryPQR5 hr
Nov 19, 5:13 AM PSTAreal Flood WarningPQRClatsop, Columbia, Tillamook, Washington, Yamhill12 hr
Nov 19, 7:17 AM PSTRiver Flood WarningPQRTillamook20 hr
Nov 19, 8:05 AM PSTCoastal Flood AdvisoryPQR12 hr
Nov 19, 8:45 AM PSTAreal Flood AdvisoryPQRBenton, Clatsop, Columbia, Lincoln, Polk, Tillamook and 2 more6 hr
Nov 19, 9:33 AM PSTRiver Flood WarningPQRColumbia18 hr
Nov 19, 10:31 AM PSTHurricane Force Wind WarningPQR7 hr
Nov 19, 2:03 PM PSTSmall Craft Advisory for WindsPQR13 hr
Nov 19, 2:03 PM PSTSmall Craft Advisory for Hazardous SeasPQR13 hr
Nov 19, 3:15 PM PSTAreal Flood AdvisoryPQRBenton, Clackamas, Lane, Lincoln, Linn, Marion and 4 more8 hr
Nov 19, 9:33 AM PSTRiver Flood WarningPQRPacific21 hr
Nov 19, 10:49 AM PSTRiver Flood WarningPQRPacific, Wahkiakum8 hr

Nearby

River Flood Warnings in Washington, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.